# SDR 2010F00067

- Difficulty date: March 4, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Hughes 369E
- Aircraft serial: 0187E
- Aircraft time: 12,617 hours, 13,651 cycles
- Engine: Allsn 250C20B
- Engine time: 15,002 hours, 4,089 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Tube
- Part number: 6875639
- Condition: Loose
- Location: Engine
- Part time: 15,002 hours
- Component: Bleed Valve
- Component part number: 23053176
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT NOTED LOW POWER AND HIGH TOT. DURING CRUISE FLIGHT.
